# SDR LR7A2011061400202

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 577-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, FOUND LT BOTTOM MAIN WHEEL WELL FAIRING SKIN CRACKED AT FS 577 & 597, WL 138.  REPLACED SKIN IAW MEA 382-53-06-097 R1 (DWG R06-031-02).
